# SDR SWAA2024052377264

- Difficulty date: April 20, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N8573Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64250
- Aircraft time: 19,244 hours, 9,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727d Rbl 21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA 727 D-5 RBL 21 TRANSITION ANGLE HAS CORROSION MARKED<[01] REMOVED CORROSION; MAT DEPTH REMOVED IS 0.009; MAT THICKNESS REMAINING IS 0.031; FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2;[02] REMOVED TRANSITION ANGLE FROM STA 727 TO STA 767 FOR REPLACEMENT PER SRM 51-40-02;[03] OK TO INSTALL REPAIR PARTS;[04] INSTALLED INBOARD RH TRANSITION ANGLE FASTENERS STA 727A-767; RBL 21 PER SRM 51-40-02.;[05] INSTALLED RH TRANSITION ANGLE TO BAFFLE LOCATIONS STA 727A TO 727B AND STA 747 TO 767; RBL 24 PER SRM 51-40-02.;[06] REMOVED AND REPLACED AFT CARGO RH TRANSITION ANGLE (SIDEPLATE) FROM STA 727 TO 767; RBL 21 PER SRM 51-40-02 AND SRM 53-00-53-1A-2.;[07] INSPECTED WORK PERFORMED
